Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 33 found articles
 
 
  A new family of expanded mixed finite element methods for reaction–diffusion equations
 
 
Title: A new family of expanded mixed finite element methods for reaction–diffusion equations
Author: Ji, Bingjie
Zhang, Jiansong
Yu, Yun
Liu, Jun
Guo, Hui
Appeared in: Journal of applied mathematics and computing
Paging: Volume 68 () nr. 4 pages 2857-2875
Year: 2021-10-18
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 33 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands